# SDR AALA20140921001

- Difficulty date: September 21, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 109,140 hours, 17,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE EXTERIOR EMER LIGHT, AFT OF WING ROOT INOPERATIVE.  REPLACED LAMP FOR LT FUSELAGE EXTERIOR EMER LIGHT AFT OF WING ROOT.
